# SDR AT9900581

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND RT WING LEADING EDGE INBOARD FLAP SURFACE HAS SURFACE CORROSION.  REMOVED CORROSION, DYE PENETRANT AND HFEC INSPECTION.  NO RELEVANT INDICATIONS.  ALODINED, PRIMED IAW DC9 SRM 51-10-3 AND TIMCO EO NR 99-1192.
